• question-icon

    Suggest treatment for persistent dizziness

default
Posted on Wed, 2 Aug 2017 in Vision and Eye Disorders
Question: Yes, I have been suffering dizziness since Mother's Day. I have been given 25mg. Meclizine.....however I still suffer. I also bought new glasses that are stronger in my left eye, could that be something that is causing this?
doctor
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
Do you see well/better with these new glasses?

Detailed Answer:
HI,

Perturbed vision is a cause of dizziness. If these glasses do not improve your vision or make vision rather difficult, this could be a cause of your dizziness. The body see the surrounding and makes adjustments on how to better maintain equilibrium. Faulty images would lead to wrong impressions and dizziness. Try to stay a day or two without the glasses and let’s see if this makes a difference on your symptoms.

I hope this helps and guides. I look forward to your feed back in 2-3days.

Waiting...
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

133 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Chobufo Ditah
  • Q - CT scan showed cancer tumor inside liver. Swollen abdomen, little...

  • Q - Shaved around private parts and around base of penis. Bumps are like...

  • Q - Having blood pressure. Taking Sandoz Fenofibrate. Should I go for higher...

  • Q - Severe anal itching and rashes on buttocks. Suggest medication

  • Q - Stomach upset, gas and bloating. What could this be?

  • Q - Can I contract HIV through blowjob?

  • Q - Having swollen testicles. Could this be a sign of cancer?

  • Q - Had rectal prolapse surgery. Should I be concerned of having irregular...

  • Q - What causes numbness in toe?

  • Q - Is Hydrazine sulfate effective for cancer patients suffering from cachexia?

backtotop2